# SDR DL72S954715

- Difficulty date: December 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477DA
- Make and model: Boeing 727232
- Aircraft serial: 20754
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF EMERGENCY ESCAPE PATH LIGHT INOP.  REPLACED BATTERY POWER SUPPLY, OPS CHECKS NORMAL.  S/N ON 0483.
